Closed-Form Control and State Solutions for Flight with Equality Constraints

この論文をさがす

著者

    • AL-GARNI Ahmed Z.
    • Aerospace Engineering and Aeronautical Group Coordinator, Mechanical Engineering Department, King Fahd University of Petroleum and Minerals

収録刊行物

  • Transactions of the Japan Society for Aeronautical and Space Sciences  

    Transactions of the Japan Society for Aeronautical and Space Sciences 39(124), 231-247, 1996-08-04 

参考文献:  13件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002160002
  • NII書誌ID(NCID)
    AA0086707X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    05493811
  • データ提供元
    CJP書誌 
ページトップへ